# SDR UALA2013052103507

- Difficulty date: May 20, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 63,535 hours, 7,399 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Scavenge Pump
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2.5K FUEL STUCK IN CENTER TANK DEF IAW MEL.  MEL MAINT PROC ACPD.  STRAINER CLEANED AND STOWED IN PARTS BIN AT DOOR 2L. PARTS: 750-3766, M25988-1-126 (PACKING) - CENTER HYD-MECHANICAL SCAVENGE PUMP INOPERATIVE.
